Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
CTDani

still breakin' out, post 'tane..2weeks

Ok gang,

I've been off Acctuane for about a 2 weeks. I wasnt completely clear when I stopped and I aint clear now. I have about 2 pimples and a ton of red marks. Does your skin continue to improve when you're off it? I would hate to think I went through the 5 months for nothin'...not to mention the fact that Im awaiting the day I have my hair back to 'normal'!...or hair back, in general.

Happy New Year all...

Share this post


Link to post
Share on other sites

5 months without results? thats very odd. was your regime consistant (1 pill everyday during a meal)?

well you have nothing to lose other than your acne; continue the medication.

Share this post


Link to post
Share on other sites

thx13 you need to research more. You're giving false advice. Taking a high dose of accutane for 5months can cause extreme side-effects, such as paralysis. And some people take more than 1 pill..

Dani: how much do you weigh and what mg/per day were you on? If it's under 40mg a day then i'd talk with your doc and try to get another month's prescription (maybe 60mg a day, but no more -- especially if you're under 160lbs)

Share this post


Link to post
Share on other sites

Hey gang,

I was taking 60mg a day for 4 months. The first month I was taking 40mg. I stopped after my 5 months bc I didnt want to be on the Accutane for longer than a 5 month period, AND, I was starting to experience some hair loss. I weigh 116 lbs (female, not that this matters).....I think the 60mg was too high and it was causing me to break out MORE. But, Ive also been really stressed lately, so that could have contributed to the outbreak. I'll see what happens in time. I have an appt with the derm in 2 weeks. Worst case scenario, I have to do another round of this crap...:-(

Share this post


Link to post
Share on other sites
Hey gang,

I was taking 60mg a day for 4 months.  The first month I was taking 40mg.  I stopped after my 5 months bc I didnt want to be on the Accutane for longer than a 5 month period, AND, I was starting to experience some hair loss. I weigh 116 lbs (female, not that this matters).....I think the 60mg was too high and it was causing me to break out MORE. But, Ive also been really stressed lately, so that could have contributed to the outbreak.  I'll see what happens in time.  I have an appt with the derm in 2 weeks.  Worst case scenario, I have to do another round of this crap...:-(

Maybe you should have stayed for the whole six months...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×